# SDR CA071128004

- Difficulty date: November 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) CREW REPORT FLASH OF LIGHT FOLLOWED BY SPARKS FROM ENGINE, AND ELECTED TO PERFORM AN INFLIGHT SHUTDOWN. AFTER LANDING AND DURING INITIAL INVESTIGATION, THE PROPELLER COULD NOT BE ROTATED.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR20071128004)
